# SDR CA190425034

- Difficulty date: April 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft time: 11,550 hours
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting
- Part number: 26210092
- Condition: Cracked
- Location: Wing Strut
- Part time: 10,922 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A SCHEDULED WING STRUT EDDY CURRENT INSPECTION (5-15-MA) REQUIRED EVERY 5000HRS, ONE OF THE LEFT STRUT LOWER FITTINGS WAS FOUND CRACKED AND SEPARATED AT TIME OF STRUT REMOVAL PREPARING FOR THE INSPECTION. THE LAST COMPLIANCE OF THIS INSPECTION WAS AT 6150HRS DONE JAN 31 2007. (TC# 20190425034)
